# SDR N6WA2024022302

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N548GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10273
- Aircraft time: 32,292 hours, 22,766 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4550012
- Part serial: 380074010
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE ELT BATTERY INOP, R&R PORTABLE ELT BATTERY IAW ARTEX CMM 25-62-30 OPS CHECK GOOD.
